# SDR CALA0001290

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE UPPER FLANGE OF THE RIGHT CARGO TIE DOWN TRACK IN THE MID CARGO PIT CORRODED AROUND FASTENER HOLES ON UPPER AND LOWER SURFACES AT STA 579 - 598.  THE TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 53-30-1, 53-05, FIGURE 4C, 51-30-1, AND 51-10-4.
